Tags: Vaccines | colloidal silver | supplements | side effects

Most Common Side Effects of Colloidal Silver Supplements

By    |   Monday, 14 Sep 2015 05:41 PM

Perhaps the most common side effect of colloidal silver supplements is argyria, a discoloration of the skin, but there can be other impacts on the body as well.

Argyria is the result of silver building up in the body’s tissue over the course of months and years and is more common in those who do not drink sufficient water or take in enough antioxidants, the Mayo Clinic said. The skin, eyes, internal organs, nails, and gums may turn a silver-gray color, especially parts of the body that are exposed to the sun.

While argyria is not a serious health problem, it does not go away when an individual stops taking silver supplements — it is permanent.

VOTE NOW: Should Parents Have the Freedom Not to Vaccinate Their Children?

Dr. Josh Axe says on his website this is due to misuse and cheaper products that are not actually colloidal silver, but instead are ionic silver or silver protein.

The website does concede, however, without proper supplementation of probiotics while taking the colloidal silver, proper balances of microflora may not occur.

The Food and Drug Administration in 1999 warned the supplements are not safe or effective for treating any disease or condition, the NCCIH reported.

Excessive intake can lead to serious health concerns including kidney damage, stomach distress, and headaches, News Medical reported.

Much more rarely, irreversible neurological conditions, including seizures, can occur.

Typically silver does not interact with other medicine, but it may react with penicillamine, more commonly known as Cuprimine or Depen; quinolone antibiotics; and tetracycline and thyroxine, also known as Levothroid, Levoxyl, and Synthroid, according to the Mayo Clinic.

URGENT: Should States Be Allowed to Make Health Decisions for Your Children?

© 2017 Newsmax. All rights reserved.

 
1Like our page
2Share
FastFeatures
Perhaps the most common side effect of colloidal silver supplements is argyria, a discoloration of the skin, but there can be other impacts on the body as well.
colloidal silver, supplements, side effects
283
2015-41-14
Monday, 14 Sep 2015 05:41 PM
Newsmax Inc.
 

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
America's News Page
© Newsmax Media, Inc.
All Rights Reserved